Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal irritation during urination?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3332 Questions

default
Posted on Tue, 24 Apr 2018 in Pregnancy
Question: I am 10 weeks pregnant. I was on susten 400mg vaginal suppositries for the past 2 months. I am having vaginal burning, inflammation and itchiness. It burns specially after passing urine. Kindly suggest what to do?
doctor
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
It can be due to Vaginitis.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
Your symptoms are suggested of Vaginitis either due to fungal and bacterial infection .
You can apply ointment (antifungal) after consulting your treating doctor.
Keep the area dry and clean.( clean with Betadine liquid)
Use cotton undergarments.
You should get your urine routine /microscopic examination and culture and sensitivity test.
You should drink a lot of water.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Betadine

doctor1 MD

15 days earlier I had a wound in my anus, though the stool passed easily but when i cleaned it on touching the anus ring the wound hearted and even the blood started coming out. Then I took some medicine and also applied Betadine on my wound, hence with time I got relief with no blood and no pain. but even now I have a little burning there . What should I do?

doctor1 MD

I have an infected sore on my arm that started off as an itchy spot, now there are 2 more starting up. I have been bathing it in salty water,applying betadine ointment and covering with large banda aid. I was getting sore under the arm. but it has settled down for a bit. I havehad this for owver a week. what am I doing wrong.

doctor1 MD

I was diagnosed as having celulitis on left leg. However now I am beig told it was reaction to betadine/savlon/dettol used at various stages when i was being treated in the hospital.Can reaction to such normal cleaning agents cause reactions like cellulitis?

doctor1 MD

I am a Brest Cancer patient. 2Chemo+Surgery(removed breast)+4Chemo+Radiation in 2009. Fron 2010 i have been suffering from on and off earaches which starts with a cold then a throat pain and finally an ear ache. I have antibiotics and it gets treated but just keeps reccuring. 13thNov, i had a dust allergy which started a mil.d cold and a headache, i took a paracetamol and the next 2 days were ok.Then the next day again headache and shivering, i took crocin and then a paracetamol again and was ok. This resulted in a throat ache and i did a gargle with betadine solution and inhalation with vicks. Things turned out ok again. Now, 23rd,24th, i stated getting severe earache and had a tab for the pain which lasts for onbly 6hrs. 27th pain was so much,had to see an ENT and he prescribed Advent 625 + Ailrite DC + Becocin + Dola 650. I cant hear now thru my left ear. I am just on the 2nd day of this huge medication.

doctor1 MD

Swallowed lil quantities of betadine 2% while gargling.... About 5 times a day for last two days. Had lot of cough and vomitting after that. Please suggest what to do?

doctor1 MD

Hello doctor it’s been almost 3 days I ve a boil on my finger which is now turned white and is extremely painful...however a few months back I had a negligible risky sexual episode...now I had been quite tensed due to the pus filled in the boil...

doctor1 MD

Hi a few weeks ago the outside of my vagina was really itchy, so I scratched it and then I noticed there was some blood. So I thought I burst a spot or something. Now that area looks like a blister but without the bubble on top it’s the same...